You are here: Real Psychic Experiences :: Misc :: Could My Adhd Medicine Be Affecting My Psychic Abilities?

Real Psychic Experiences

Could My Adhd Medicine Be Affecting My Psychic Abilities?

 

I am wondering if my Vyvance (a medicine for Attention Deficit Hyperactivity Disorder) could be affecting my Psychic abilities. ADHD is when the brain doesn't produce enough of some hormone that affects concentration, being "hyper", and I don't have very good social skills without my medicine.

I have interactions with ghosts more than anything and I have not recently been seeing them. I for some reason don't like to take it and it always makes me feel out of touch from reality. Sort of like on those Claritin Commercials where there is like a film over the screen. I just seem to be less aware of most things and far away, but not quite distant either because I can still function well and I am not drowsy it is just that I can't seem to do anything out of the ordinary.

I wish I knew if this is just something that happens or the medicine effects. I am not sure but I haven't ever tried to do anything psychic without my medicine because my mom insists that I take it every morning and I have been taking it for 4 years now.

This is something I just want to know because the medicine helps me function in school and with friends but on days where all I see are my parents and if I should take my medicine or not.

All help is appreciated,

Redx125 (:X:)

Medium experiences with similar titles

Comments about this clairvoyant experience

The following comments are submitted by users of this site and are not official positions by psychic-experiences.com. Please read our guidelines and the previous posts before posting. The author, redx125, has the following expectation about your feedback: I will participate in the discussion and I need help with what I have experienced.

SeattleGal (1 posts)
 
6 years ago (2015-01-25)
It actually helped me in a big way. My Mother had been psychic and she only saw negative things which was sad, but when she passed I had some interesting things happen to me which showed me that I too am psychic. I come back home after been gone fro some time and check out a reiki meetup - it was here that I connected with psychics and other healers and they said I have a Christ consciousness which made me pause. I am not Christian although I am very spiritual and believe in source.

Then about 6 mths ago an ex boyfriend told me that I had ADHD and he kept insisting I go to a doctor to get diagnosed and he was right - he was a coward and ended the relationship (see now his issues would have to be looked at, not mine!) and so here I was, 42 and first time on a stimulant. Immediately the internal motor had slowed and my psychic abilities were right there.

I am now taking clairvoyant healing classes and it is one of the best things I have ever done - and my 8 year old son is highly intuned as well so here we are on our new path of awareness thanks to Vyvanse!
Valossa717 (1 stories) (3 posts)
 
9 years ago (2011-07-28)
Redex- I know this post is over a year old, but it's actually what brought me to this site, So thank you for that.
I too am on Vyvanse, for about 3 weeks now, as I was just finally diagnosed with Adult ADHD. I have found that I am in the same predicament as you. But at the same time, this is what I have experienced so far being on this medication: It Doesn't completely shut everything down, It seems to be organizing things a bit, not as chaotic. I am more sensitive to certain things, and much to my dismay, I don't dream on it. The only way I am able to dream is if I smoke pot (at night and only to help me sleep), but even that has had the weirdest outcome. My dreams are now not dreams, but put me in a lucid state where I've been contacting someone (see my post on that), and when that is all said and done, then I sleep and I sleep great.
I'm also finding I am even more emotionally sensitive to things. And I seem to be strongly picking up on other peoples sadness (which before meds, was the one emotion I avoided with people, and I mentally and physically can't now). I'm really curious to know how things are going for you since you posted this.
tamarak (1 posts)
 
10 years ago (2010-05-05)
I am a 38 year old adult with ADHD. I wasn't diagnosed until approx age 28. I take my medicine each morning to help me function at work, where I coordinate a specialty department in a medical center. I treat patients and am busy with my family (husband & 3 children). The medicine definitely helps me function in society and even eases the strain in my relationships with my family. I think it's an important decision to consider stopping the medicine, as it affects so many areas of your life. ADHD and ADD can be very hard on your self esteem & self confidence. Anything that improves your experiences with those around you and helps you meet your goals are important components to you enjoying life and attaining success. I have recently began having psychic dreams so I can say that the medicine has not completely prevented me from hearing messages from the Divine. For you, because you already had an awareness of your abilities, it may be just that the mode of communication will change. Good Luck in your journey. You have many years to develop your abilities. Seek to have a balanced life in all things. Blessings & Light to you!
Rain (4 stories) (191 posts)
 
10 years ago (2010-04-18)
I had the same problem with ADHD medicine. It certainly had an effect on my abilities. I used to speak with ghosts as a child and then was started on ADHD medicine. I lost contact with them for years and even began to believe that I had imagined them. After I stopped taking my medicine, which I've always disliked, I found myself starting to catch glimpses of ghosts again. I also found how to see aura. I admit I did better in school on the medicine, but my creativity also went down the drain. I lost intrest in music and art, even though Music and Art are very important to me. Overall it's a matter of what's important to you. I will, however, never take another of those pills again.
PathR (4 stories) (1247 posts)
 
11 years ago (2009-06-18)
redx125, I feel as if in your story you are saying you have lost a friend. Your not being left behind.
It is great that you are functioning better in school which is building confidence. Keep in mind that all things are in stages. Keep meditating and learning, your desire to flow in spirit will come in time. The arts, music all work with the same side of the brain as psychic activity. You can also support your body/brain by proper food (diet), just research! Blessings
redx125 (1 stories) (1 posts)
 
11 years ago (2009-06-18)
Ok I will try doing that. Thank you so much for replying and giving me advice as quickly as you did.
Doublemint (3 stories) (261 posts)
 
11 years ago (2009-06-18)
The subject of ADHD has been a subject matter in my family for a few years. My brothers' oldest son my nephew started taking medication at the age of six. In causal conversation, my brother mentioned that his son is gifted. By way of telepathy, both linked in a special way by sending silent thoughts to each other. As the weeks passed my brother noticed a change in his son once he started taking the medicine on a daily basis, like you, the medicine helped him to slow down in thought so he could learn in school. A major plus in his life grades picked up. The subject of ghosts did come up briefly back and forth but then somehow quickly fell by the wayside. The medicine only slightly changed the gift shared. Your question is it affecting your Psychic abilities. From what I have heard the answer is not completely yes or no. In my nephew's case with medication, it just moved his thoughts out of (Super Hyper-Concentration Mode) so he could focus with ease the gift's slow to reach on occasions. He's 17, out of school and no-longer takes medication sightings of ghosts random. What helps him the most is his drawing because it has a very calming effect on the mind. Always talk to your Doctor; he knows what is best for you along with your parents so please do not stop with Doctors orders. Your gift is still there do not rush the ordinary you have your whole life ahead of you.
Try taking some form of creative art, work with your hands this will help along with music that moves the soul perhaps writing.
Take care
Peace and Light to you

To publish a comment or vote, you need to be logged in (use the login form at the top of the page). If you don't have an account, sign up, it's free!

Search this site: